That's great Linn, I so hope it works for you too, but you have most definately have to load up your self with a lot of patience, because LDN is working slow for some and faster for others. And you may find that you'll get rid of symptoms gradually and may be not in the same order than others.
Sometimes it seems that LDN is bringing up candida symptoms to the surface. The candida may already be there prior to the treatment, but it seems LDN is bringing it to an overgrowth. You then need to take a stool test (no other tests is able to dectect candidiasis right) and get a good treatment for it. You can use the candida meds with LDN without a problem.(increased diarrhea is one of the candida symptoms)
Other times the LDN you're using may be too heavy for your stomach, many people are then changing to a transdermal cream. You put the cream on your armwrist every nite. That's all. (getting increased diarrhea is also a symptom when LDN capsules is wrong for you)..Read more at: www.ldnscience.org
Lot's of luck, be well/ Bee
*activated your link* :)
Post Edited By Moderator (Nanners) : 3/15/2011 12:56:26 PM (GMT-6)